| Model Number |
MMT-396A |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient reported experiencing infusion set bent cannula after insertion event on (b)(6)v2026 which disrupted insulin delivery and resulted in hyperglycemia, the elevated blood glucose was successfully managed by the patient through self-administration of insulin via multiple daily injections, resolving the issue with no further complications.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.